# SDR CALA0400005

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 23,096 hours, 2,727 cycles
- Engine: Ge GE9090B
- Engine time: 21,198 hours, 2,611 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 3507138040
- Part serial: YG0052145
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 17,965 hours, 2,277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

THE NR 1 ENGINE OIL QUANTITY AND PRESSURE BEGAN TO DECREASE DURING CRUISE. THE ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE AND THE AIRCRAFT WAS DIVERTED WHERE IT LANDED WITHOUT INCIDENT. THE STARTER SIGHT GLASS HOUSING WAS FOUND SHEARED. THE NR 1 ENGINE STARTER WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
